Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 481909, 8 pages
http://dx.doi.org/10.1155/2012/481909
Research Article

r-Costar Pair of Contravariant Functors

Department of Mathematics, Taif University, P.O. Box 439, Hawiah 21974, Saudi Arabia

Received 8 June 2012; Accepted 16 July 2012

Academic Editor: Feng Qi

Copyright © 2012 S. Al-Nofayee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. R. Colby and K. R. Fuller, “Costar modules,” Journal of Algebra, vol. 242, no. 1, pp. 146–159, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. H. Liu and S. Zhang, “r-costar modules,” International Electronic Journal of Algebra, vol. 8, pp. 167–176, 2010. View at Google Scholar
  3. S. Breaz, “Finitistic n-self-cotilting modules,” Communications in Algebra, vol. 37, no. 9, pp. 3152–3170, 2009. View at Publisher · View at Google Scholar
  4. F. Castaño-Iglesias, “On a natural duality between Grothendieck categories,” Communications in Algebra, vol. 36, no. 6, pp. 2079–2091, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. F. Pop, “Natural dualities between abelian categories,” Central European Journal of Mathematics, vol. 9, no. 5, pp. 1088–1099, 2011. View at Publisher · View at Google Scholar
  6. S. Breaz and F. Pop, “Dualities induced by right adjoint contravariant functors,” Studia Universitatis Babeş-Bolyai Mathematica, vol. 55, no. 1, pp. 75–83, 2010. View at Google Scholar · View at Zentralblatt MATH